# SDR JIKA2017071401

- Difficulty date: July 14, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120ER
- Aircraft serial: 120189
- Aircraft time: 33,737 hours, 33,504 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Seal
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT FROM KPDX REPORTED THAT THE LT“DUCT LEAK ANNUNCIATOR ILLUMINATED. THE CREW FOLLOWED THE QRH AND TURNED THE LT BLEED VALVE OFF AND THE LIGHT EXTINGUISHED. FOLLOWED THE QRH PROCEDURES AND TURNED THE LT BLEED BACK ON AND THE LIGHT RE-ILLUMINATED. AGAIN TURNED THE LT BLEED OFF AND THE LIGHT EXTINGUISHED.  PERFORMED A PRECAUTIONARY ENGINE SHUT DOWN, DECLARED AN EMERGENCY AND RETURNED TO KPDX, LANDED WITHOUT INCIDENT. MX INSPECTED THE BLEED AIR PLUMBING AND FOUND THAT THE SEALS WERE WORN AND LEAKING AT THE CLAMP WHERE THE BLEEDS JOIN FROM THE APU PLUMBING TO THE MAIN BLEED SYSTEM.  MX REPLACED THE SEALS AND PACKINGS AND INSTALLED CLAMPS. THE OPERATIONAL AND LEAK CHECKS OF ALL BLEED CONNECTIONS WERE NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO SUBSEQUENT ISSUES REPORTED.
